# SDR AALA2020032329002

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 67,146 hours, 30,067 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Condition: Cracked
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEAK ABOVE RIGHT WHEEL ASSEMBLY AND PUDDLING ON GROUND. LEAK FROM BRAKE MANIFOLD SAFETY VLV AREA. T/S SYS FOUND RELIEVE CAP LEAKING. REMOVED BRAKE MANAFOILD FOR INSPECTION, FOUND BRAKE MANAFOLD CRACKED. REMOVED AND REPLACED BRAKE MANIFOLD. PERFORDED BRAKE BLEED AND OPS CKS. SERVICED GREEN SYS. NO DEFECTS.
